CureZone   Log On   Join
Re: Does the Mirena cause yeast infections
 
Shanbwh21 Views: 48,807
Published: 9 years ago
 
This is a reply to # 1,062,263

Re: Does the Mirena cause yeast infections


I'm not sure how old this post is but I had to register and share my story with everyone I have been reading threads about the awful mirena IUD I am 24 yrs old and I have had the Mirena for going on 5 years I am taking this thing out and could be happier I wish I wouldn've read all these post a lot sooner but at least I did before opting for another 5 years of hell! I had irregular bleeding when I first had the Mirena put in I was told I shouldn't take BC with Estrogen due to my family Cancer history I didn't know much about it prior to getting it put in all I knew was I was young and would always forget to take the pill. After 3 years I had normal paps and on the 4th yr that's when my life changed, i had an abnormal pap for the first time & was told i had nothing to worry about that 9 times out of 10 it's nothing serious so she suggested a biopsy just to be sure & I was never called with results, now I myself have worked in the medical field and knowing that if you have a bad diagnosis you call the patient immediately I thought to myself well no news is good news right? WRONG! I figured jus to be safe I would call to confirm my theory and I was diagnosed with moderate dysplasia otherwise known as precancerous cells on the cervix!! OVER THE PHONE WHILE AT WORK!! She then proceeded to tell my I needed surgery a LEEP procedure done ASAP & I was to go in Thursday which was 2 days after! I was shocked I was sooo scared there's no words to express how one feels finding out that I could possibly have cancer & no one cared to call me! I immediately switched OB doctors & after I am happy to say that 6 months later I am cancer free BUT I go more frequently for Paps then usual which is fine with me. Now the main reason I found this forum was due to reoccurring yeast infections no matter what I do I'm a clean person shower 1-2 times daily and still could not get rid of them I have also since mirena had a drop in my sex drive & over all just never feel "right"! Had I known this was the cause I would've gotten rid of this thing years ago! Please do not let the same thing happen to you!!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

6.094 sec, (2)